Alert archive / Indiana / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 190, NWS Louisville, KY

May 20, 2017Clark County, Floyd County, Indiana

NWS Louisville, KY issued this severe thunderstorm warning at May 20, 2017, 6:08 PM EDT for Clark County, Floyd County, Indiana. It was in force for 37 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 20, 2017, 6:08 PM EDT (22:08 UTC)
Expired
May 20, 2017, 6:45 PM EDT
In force
37 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Clark County, IN, Floyd County, IN

The radar

The Louisville radar (KLVX), 46 km from the middle of the area, began a volume at 22:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 20, 6:15 PM EDTTSTM WND DMGSellersburg, INTREE BLOCKING A ROADWAY.
May 20, 6:22 PM EDTHAIL 0.752 Wnw Clarksville, INDIME SIZE HAIL ON CHARLESTOWN ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 20, 4:23 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.1 hours before the alert went out and 207 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2017-05-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2017-05-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 130 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
559 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
130 m²/s²
0-3 km storm-relative helicity
151 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

951 
WUUS53 KLMK 202208
SVRLMK
INC019-043-202245-
/O.NEW.KLMK.SV.W.0190.170520T2208Z-170520T2245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Louisville KY
608 PM EDT SAT MAY 20 2017

The National Weather Service in Louisville has issued a

* Severe Thunderstorm Warning for...
  South central Clark County in south central Indiana...
  Northeastern Floyd County in south central Indiana...

* Until 645 PM EDT

* At 608 PM EDT, a severe thunderstorm was located near New Albany,
  moving northeast at 25 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Jeffersonville, New Albany, Clarksville, Sellersburg, Speed, Saint
  Joseph, Prather, Watson, Clark Regional Airport and Cementville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3830 8579 3837 8585 3849 8575 3838 8564
TIME...MOT...LOC 2208Z 216DEG 13KT 3835 8579 

HAIL...1.00IN
WIND...60MPH
 
$$

SCHOETTMER
2 follow-up statements
745 
WWUS53 KLMK 202222
SVSLMK

Severe Weather Statement
National Weather Service Louisville KY
622 PM EDT SAT MAY 20 2017

INC019-043-202245-
/O.CON.KLMK.SV.W.0190.000000T0000Z-170520T2245Z/
Clark IN-Floyd IN-
622 PM EDT SAT MAY 20 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR CENTRAL CLARK AND NORTHEASTERN FLOYD COUNTIES...

At 622 PM EDT, a severe thunderstorm was located 7 miles north of
Jeffersonville, moving northeast at 15 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
New Albany, Clarksville, Sellersburg, Speed, Saint Joseph and
Memphis.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3835 8583 3837 8585 3849 8575 3840 8566
TIME...MOT...LOC 2222Z 216DEG 13KT 3839 8575 

HAIL...1.00IN
WIND...60MPH
 
$$

SCHOETTMER
135 
WWUS53 KLMK 202236
SVSLMK

Severe Weather Statement
National Weather Service Louisville KY
636 PM EDT SAT MAY 20 2017

INC019-043-202246-
/O.EXP.KLMK.SV.W.0190.000000T0000Z-170520T2245Z/
Clark IN-Floyd IN-
636 PM EDT SAT MAY 20 2017

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL CLARK AND NORTHEASTERN
FLOYD COUNTIES WILL EXPIRE AT 645 PM EDT...
        
The storm which prompted the warning has moved out of the area.
Therefore the warning will be allowed to expire.  However gusty winds
and heavy rain are still possible with this thunderstorm.

A severe thunderstorm watch remains in effect until 1100 PM EDT for
south central Indiana.

Report severe weather to local law enforcement, post your report to
the National Weather Service Louisville Facebook page, or tweet your
report using hashtag L, M, K, spotter.

LAT...LON 3835 8583 3837 8585 3849 8575 3840 8566
TIME...MOT...LOC 2236Z 216DEG 13KT 3842 8572 

$$

SCHOETTMER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 20, 5:49 PM EDT, 19 minutes earlier.

Area forecast discussion, May 20, 5:49 PM EDT, 19 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
549 PM EDT Sat May 20 2017

.Forecast Update...
Issued at 545 PM EDT Sat May 20 2017

Now seeing two main boundaries on the LVX radar, ready to collide
over the Louisville metro. AMDAR soundings still show a cap at 600
mb, but storms upstream have not been overly affected by this cap.
Once those boundaries collide, expect a new set of storms to
develop. With DCAPEs above 1000 J/kg, expect damaging winds to be
possible out of these new storms. That DCAPE looks reasonable given
how warm we got today and dewpoints having just dropped a little at
SDF. Another potential problem could be some minor flooding in the
Metro, especially should the storms slow down their eastward
progress.

Issued at 425 PM EDT Sat May 20 2017

With CAPEs in the 2000-3000 J/kg range and some of these first good-
looking storms dropping down 45-55 mph wind gusts, have coordinated
a Severe Thunderstorm Watch with SPC through 3Z. Went with an
eastern edge of Jefferson county IN south to Monroe county KY, where
expect cells to take advantage of trigger of cold pool pushing east
lined up with that CAPE.  Farther east, more isolated stronger
storms are possible, but the more widespread threat is in the watch
box area.

&&

.Short Term...(This evening through Sunday night)
Issued at 245 PM EDT Sat May 20 2017

...Severe Storms & Flash Flooding Possible This Afternoon and
Evening...

Convection continues to fill in along a remnant MCS outflow boundary
from southern Indiana down through western Tennessee. Cumulus field
is expanding quickly in the unstable environment across central KY,
mainly west of I-65 just out ahead of the main convective band. The
second boundary of note is the surface warm front, which has been
making steady northward progress through southern Indiana. It
appears this boundary currently drapes back to the ESE through the
northern Bluegrass Region. Surface winds are SW in Harrison County,
KY, but easterly flow was noted at Covington. A few cells have
developed in the vicinity of this boundary, to the north of
Lexington.

South of the warm front, rain/storm chances will increase from west
to east through the afternoon and evening hours. With the upper low
spinning over the Central Plains, convection will move northeast
into central KY and southern Indiana. Moderate buoyancy has
developed, with 18z SPC meso page indicating 1000-1500 J/kg MLCAPE.
Effective bulk shear is marginal, with 30-35 kts along convective
boundary in western KY/TN. Stronger mid-level winds will remain off
to the northwest, closer to the upper low. Deep layer shear vectors
oriented roughly parallel to the boundary will support primarily
a linear mode, with damaging winds as the main threat. DCAPE
values exceeded 1000 J/kg across the region also support a
damaging wind threat. Isolated hail is possible, but freezing
levels are much higher today than yesterday, so it will take a
really strong updraft. The bigger risk is likely flash flooding,
particularly in Washington County, Indiana and Allen County,
Kentucky. Any additional heavy rainfall may quickly pose a flash
flood threat, so have a way to receive warnings this evening and
tonight.

Scattered storms early this evening will become more numerous late
this evening and overnight as axis of deeper moisture ahead of
surface cold front advects in. The surface cold front lingers way
back across central Missouri this afternoon and isn't forecast to
push through the area until Sunday afternoon. With convective
activity overnight likely lingering into Sunday morning, and with a
good deal more cloud cover, less instability is expected just ahead
of the cold frontal passage. Favorable vertical shear will lag the
surface cold front as well, so severe weather looks unlikely at this
time. But an uptick in convection looks likely east of I-65 during
the afternoon. Lows tonight will be quite warm, in the mid 60s to
around 70 degrees. Highs on Sunday will make it back into the mid
and upper 70s prior to frontal passage. Showers and storms will exit
to the east Sunday evening, with lows falling into the low to mid
50s by Monday morning.

.Long Term...(Monday through Saturday)
Issued at 310 PM EDT Sat May 20 2017

The upcoming work week looks distinctly cooler than the last. Monday
looks very pleasant, with lower humidity, plenty of sun, and highs
in the low to mid 70s. Much drier air advects in as surface high
pressure builds through the region.

Clouds return Monday night, however, with rain chances returning on
Tuesday. The better chance for rain will be late Tuesday into
Tuesday night as another cold front approaches. This is another
surface low that develops in response to a deep upper trough
dropping southeast. This upper low will control the weather for the
midweek period, with cooler temperatures and a good deal of cloud
cover. Highs Wednesday and Thursday will likely be limited to the
mid and upper 60s, with nighttime lows in the upper 40s and 50s.

Weak upper ridging along with surface high pressure should result in
dry weather Thursday night through Friday night. Blended guidance
suggests highs back in the mid 70s to low 80s for Friday and
Saturday.

&&

.Aviation...(18Z TAF Issuance)
Issued at 120 PM EDT Sat May 20 2017

Have some boundaries west of a BWG/SDF line that should initiate new
storms this afternoon. As activity should be scattered over us, have
gone with vicinity wording starting around 20Z. The threat will
continue in that scattered range for several hours before becoming
more showery overnight. Winds will shift from south and
southeasterly to southwesterly late in the period, with a period of
fuel-alternate MVFR possible Sunday morning.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
IN...None.
KY...None.
&&

Update...RJS
Short Term...EBW
Long Term...EBW
Aviation...RJS
Hazardous weather outlook, May 20, 6:08 PM EDT, 0 minutes before
Hazardous Weather Outlook
National Weather Service Louisville KY
608 PM EDT Sat May 20 2017

INZ076-083-084-089-KYZ023-026-033>037-039>043-046>049-054>057-061-
065>067-070-077-078-081-082-212215-
Orange-Dubois-Crawford-Perry-Hancock-Ohio-Henry-Shelby-Franklin-
Scott-Harrison-Anderson-Woodford-Fayette-Bourbon-Nicholas-Washington-
Mercer-Jessamine-Clark-Marion-Boyle-Garrard-Madison-Butler-Taylor-
Casey-Lincoln-Logan-Adair-Russell-Cumberland-Clinton-
Including the cities of Paoli, Jasper, English, Tell City,
Lewisport, Hawesville, Hartford, New Castle, Shelbyville, Frankfort,
Georgetown, Cynthiana, Lawrenceburg, Versailles, Lexington, Paris,
Carlisle, Springfield, Harrodsburg, Nicholasville, Winchester,
Lebanon, Danville, Lancaster, Richmond, Morgantown, Campbellsville,
Liberty, Stanford, Russellville, Columbia, Jamestown, Burkesville,
and Albany
608 PM EDT Sat May 20 2017 /508 PM CDT Sat May 20 2017/

This hazardous weather outlook is for portions of south central
Indiana and Central Kentucky.

.DAY ONE...Tonight.

Thunderstorms are expected this afternoon and tonight as a cold
front approaches. Any severe storm could produce heavy rainfall and
damaging winds. There is a low risk for an isolated tornado and
isolated large hail. Ongoing localized flooding issues could be
worsened with additional heavy rainfall.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Thunderstorm chances will continue through Sunday afternoon before
the cold front passes through the area. A strong storm with small
hail, gusty winds, and brief heavy rainfall is possible mainly east
of I-65.

Isolated to scattered thunderstorms will again be possible Tuesday
and Wednesday as another cold front moves through the region.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to continue reporting any damaging winds,
flooding, or hail today.

&&

More information, along with other weather, hydrological and
climate information can be found, at weather.gov/louisville.

INZ077>079-090>092-KYZ024-025-027>032-038-045-053-062>064-071>076-
212215-
Washington-Scott-Jefferson-Harrison-Floyd-Clark-Breckinridge-Meade-
Grayson-Hardin-Bullitt-Oldham-Trimble-Spencer-Nelson-Larue-Edmonson-
Hart-Green-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-
Including the cities of Salem, Scottsburg, Madison, Corydon,
New Albany, Jeffersonville, Hardinsburg, Brandenburg, Leitchfield,
Elizabethtown, Shepherdsville, Louisville, La Grange, Bedford,
Milton, Taylorsville, Bardstown, Hodgenville, Brownsville,
Horse Cave, Greensburg, Bowling Green, Franklin, Providence,
Scottsville, Glasgow, Tompkinsville, and Edmonton
608 PM EDT Sat May 20 2017 /508 PM CDT Sat May 20 2017/

...SEVERE THUNDERSTORM WATCH 254 IN EFFECT UNTIL 11 PM EDT /10 PM
CDT/ THIS EVENING...

This hazardous weather outlook is for portions of south central
Indiana and Central Kentucky.

.DAY ONE...Tonight.

Thunderstorms are expected this afternoon and tonight as a cold
front approaches. Any severe storm could produce heavy rainfall and
damaging winds. There is a low risk for an isolated tornado and
isolated large hail. Ongoing localized flooding issues could be
worsened with additional heavy rainfall.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Thunderstorm chances will continue through Sunday afternoon before
the cold front passes through the area. A strong storm with small
hail, gusty winds, and brief heavy rainfall is possible mainly east
of I-65.

Isolated to scattered thunderstorms will again be possible Tuesday
and Wednesday as another cold front moves through the region.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to continue reporting any damaging winds,
flooding, or hail today.

&&

More information, along with other weather, hydrological and
climate information can be found, at weather.gov/louisville.

EBW/RJS

In the hours before

Local storm report, May 20, 5:43 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
543 PM EDT SAT MAY 20 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0509 PM     HAIL             1 E LEAVENWORTH         38.20N 86.32W
05/20/2017  E1.00 INCH       CRAWFORD           IN   AMATEUR RADIO

&&

MRC
Local storm report, May 20, 5:50 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
550 PM EDT SAT MAY 20 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     NON-TSTM WND GST 4 SW WINDYVILLE         37.19N 86.39W
05/20/2017  M53 MPH          EDMONSON           KY   TRAINED SPOTTER

            WIND GUST FROM OUTFLOW AHEAD OF
            THUNDERSTORMS.

&&

MRC
Special weather statement, May 20, 5:53 PM EDT, 15 minutes before
Special Weather Statement
National Weather Service Louisville KY
553 PM EDT SAT MAY 20 2017

INZ090-KYZ024-025-027-028-202230-
Harrison-Grayson-Meade-Hardin-Breckinridge-
553 PM EDT SAT MAY 20 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN
HARRISON...MEADE...NORTHWESTERN GRAYSON...NORTHWESTERN HARDIN AND
EASTERN BRECKINRIDGE COUNTIES...

At 553 PM EDT/453 PM CDT/, radar indicated strong thunderstorms were
located along a line extending from 10 miles southwest of Brandenburg
to 11 miles west of Leitchfield. Movement was northeast at 30 mph.

Wind gusts up to 50 mph are possible with these storms.

Locations impacted include...
Brandenburg, Hardinsburg, Webster, Vine Grove, Irvington, Muldraugh,
West Point, Ekron, Laconia and Concord.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3794 8640 3812 8591 3809 8591 3807 8592
      3803 8592 3801 8595 3799 8593 3763 8607
      3752 8653
TIME...MOT...LOC 2153Z 228DEG 28KT 3793 8633 3752 8650

SCHOETTMER
Special weather statement, May 20, 5:58 PM EDT, 10 minutes before
Special Weather Statement
National Weather Service Louisville KY
558 PM EDT SAT MAY 20 2017

KYZ037-202230-
Harrison-
558 PM EDT SAT MAY 20 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN HARRISON COUNTY...

At 558 PM EDT, a strong thunderstorm was located 10 miles northwest
of Cynthiana, moving east at 20 mph.

Wind gusts up to 50 mph and half inch hail are possible with this
storm.

Locations impacted include...
Breckinridge, Berry, Robinson, Colemansville, Oddville, Renaker,
Rutland, Boyd, Claysville and Antioch.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3839 8444 3852 8448 3854 8448 3853 8446
      3854 8443 3857 8441 3858 8420 3857 8420
      3856 8422 3855 8421 3855 8416 3854 8416
      3853 8418 3850 8418 3850 8416 3849 8417
      3849 8415 3848 8415 3848 8413 3846 8410
TIME...MOT...LOC 2158Z 250DEG 18KT 3851 8440

SCHOETTMER
Special weather statement, May 20, 6:01 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service Louisville KY
601 PM EDT SAT MAY 20 2017

INZ091-092-202230-
Floyd-Clark-
601 PM EDT SAT MAY 20 2017

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL CLARK AND NORTHEASTERN
FLOYD COUNTIES...

At 601 PM EDT, a strong thunderstorm was located near New Albany,
moving northeast at 30 mph.

Wind gusts up to 50 mph and nickel size hail are possible with this
storm.

Locations impacted include...
Jeffersonville, New Albany, Clarksville, Charlestown, Sellersburg,
Galena, Greenville, Saint Joseph, Henryville and Starlight.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3843 8562 3839 8564 3837 8564 3826 8589
      3837 8597 3858 8573
TIME...MOT...LOC 2201Z 233DEG 26KT 3835 8589

SCHOETTMER
Local storm report, May 20, 6:08 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
608 PM EDT SAT MAY 20 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0607 PM     HAIL             2 N NEW ALBANY          38.33N 85.82W
05/20/2017  E0.88 INCH       FLOYD              IN   PUBLIC

            FALLING ON I-265 IN NEW ALBANY.

&&

MRC

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 19, 9:57 PM EDTRiver Flood WarningLMKHarrison, Washington25 hr
May 19, 11:02 PM EDTAreal Flood WarningLMKWashington12 hr
May 20, 3:17 AM EDTSpecial Weather StatementLMKPerry28 min
May 20, 9:33 AM EDTSpecial Weather StatementLMKDubois27 min
May 20, 2:54 PM EDTSpecial Weather StatementLMKDubois36 min
May 20, 3:53 PM EDTSpecial Weather StatementLMKPerry37 min
May 20, 4:16 PM EDTSpecial Weather StatementLMKCrawford29 min
May 20, 4:24 PM EDTSevere Thunderstorm WarningLMKPerry36 min
May 20, 4:32 PM EDTSpecial Weather StatementLMKPerry28 min
May 20, 4:43 PM EDTTornado WarningLMKCrawford, Perry17 min
May 20, 4:58 PM EDTSevere Thunderstorm WarningLMKCrawford, Harrison32 min
May 20, 5:11 PM EDTSevere Thunderstorm WarningLMKCrawford, Harrison22 min
May 20, 5:24 PM EDTSpecial Weather StatementLMKHarrison36 min
May 20, 5:28 PM EDTSevere Thunderstorm WarningLMKCrawford, Floyd, Harrison, Washington32 min
May 20, 6:01 PM EDTSpecial Weather StatementLMKClark, Floyd29 min
May 20, 6:16 PM EDTSpecial Weather StatementLMKScott29 min
May 20, 6:33 PM EDTSevere Thunderstorm WarningLMKClark16 min
May 20, 6:55 PM EDTSpecial Weather StatementLMKJefferson35 min
May 20, 7:05 PM EDTSevere Thunderstorm WarningLMKJefferson25 min
May 20, 7:09 PM EDTTornado WarningLMKJefferson21 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.